Prof. Aldo Pratelli


Lehrstuhl für Mathematik

Awards / Honours

2010 : ERC Starting Independent Researcher Grant

Publications (Download BibTeX)

Go to first page Go to previous page 1 of 6 Go to next page Go to last page

Pratelli, A., & Radici, E. (2019). Approximation of planar BV homeomorphisms by diffeomorphisms. Journal of Functional Analysis, 276(3), 659-686.
De Philippis, G., Franzina, G., & Pratelli, A. (2017). Existence of Isoperimetric Sets with Densities “Converging from Below” on RN. Journal of Geometric Analysis, 27(2), 1086-1105.
Pratelli, A. (2017). On the bi-Sobolev planar homeomorphisms and their approximation. Nonlinear Analysis - Theory Methods & Applications, 154, 258-268.
Pratelli, A., & Puglisi, S. (2016). Elastic deformations on the plane and approximations. In HCDTE Lecture Notes. Part II. Nonlinear HYperboliC PDEs, Dispersive and Transport Equations. (pp. 51-127). American Institute of Mathematical Sciences.
Leonardi, G.P., & Pratelli, A. (2016). On the Cheeger sets in strips and non-convex domains. Calculus of Variations and Partial Differential Equations, 55(1), 1-28.
Cinti, E., & Pratelli, A. (2016). Regularity of isoperimetric sets in R2 with density. Mathematische Annalen, 365, 1-14.
Pratelli, A., & Daneri, S. (2015). A planar bi-Lipschitz extension theorem. Advances in Calculus of Variations, 8(3), 221-266.
Pratelli, A. (2015). A survey on the existence of isoperimetric sets in the space ℝ <sup>N</sup> with density. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni, 26(1), 99-118.
Bucur, D., Mazzoleni, D., Pratelli, A., & Velichkov, B. (2015). Lipschitz Regularity of the Eigenfunctions on Optimal Domains. Archive for Rational Mechanics and Analysis, 216(1), 117-151.
Pratelli, A., & Leugering, G. (2015). New Trends in Shape Optimization. Springer International Publishing.

Last updated on 2018-01-09 at 23:53

Share link